Accepted author manuscript, 234 KB, PDF document
Available under license: CC BY: Creative Commons Attribution 4.0 International License
Research output: Contribution to Journal/Magazine › Journal article › peer-review
<mark>Journal publication date</mark> | 01/2016 |
---|---|
<mark>Journal</mark> | Journal of Pure and Applied Algebra |
Issue number | 1 |
Volume | 220 |
Number of pages | 12 |
Pages (from-to) | 482-493 |
Publication Status | Published |
Early online date | 29/07/15 |
<mark>Original language</mark> | English |